# SDR IXXA05RNG077S

- Difficulty date: September 9, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Sta Xe28-Rt
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK,CORROSION WAS FOUND ON STABILIZER UPPER TRAILING EDGE PLATING STA XE 28-RH. REPAIR ACCOMPLISHED, REMOVAL PANEL AND STIFFENER, FABRICATION AND INSTALLATION NEW PANEL AND STIFFENER IAW DRAWINGS 55-05467-1, 55-05467-2, 55-05467-3, 55-05467-4 AND EWO ATI-55-010.
